# SDR SWAA991958

- Difficulty date: November 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 081SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22730
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Bs 500b
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND STRINGER CLIP CRACKED, BS 500B, STRINGER 4R.  REMOVED AND REPLACED CLIP PER SRM.
